# SDR FDEA200907262807

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 83,413 hours, 24,671 cycles
- Engine: Ge CF650C2
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 8TE34ACK2
- Part serial: DT69937
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMB 320 TO 340 AUTO THROTTLES ENGAGED NR3 ENG EXCEEDANCE HIGH EGT 1021, REQUIRED THROTTLE REDUCTION TO MAINTAIN EGT LIMITS.  COMPLIED WITH EO 8-7720-7-5001.  EGT PROBES ON NR 3 CHECKED GOOD.  OPENED BORESCOPE PLUGS B3-1 AND B3-2 FOR QA ON NR 3  ENG.  COMPLIED WITH BORESCOPE INSP ON NR 3 ENGINE IAW AMM PAGE 72-00-00-1 5 ON 1ST AND 2ND STAGE HPT BLADES NO DEFECTS NOTED.  THE DFDR READOUT SUGGESTS THE EGT INDICATION SYS WAS FAULTY AND NEEDS TO BE FURTHER   TROUBLESHOT.  REMOVED AND REPLACED ALL 4 HARNESSES AND BOTH FWD AND AFT LEADS REF AMM 77-21-01-2 AND 77-21-02-2. LWR LT HARNESS NEEDS TO BE CHANGED AGAIN DUE TO FAULTY THREADS ON  CONNECTOR.  NEEDS ENGINE RUN OPS CHECK.  FINISHED INSTALLING NR 3 ENG AFT EGT PROBE IAW AMM ATA 77-21-00-6. EGT PROBES CHECKED GOOD  ON NR 3 ENG IAW AMM ATA 77-21-01-2.  DID MPA TEST ON NR 3 ENG IAW JRH. EGT WITHIN PARAMETERS  ON NR 3 ENG.  CLOSED
